# SDR 96ZZZX840

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3638T
- Make and model: Piper PA-60-601P
- Aircraft serial: 61P080180634
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light Assy
- Part number: 761272
- Condition: Shorted
- Location: Anun Panel
- Part time: 2,001 hours
- Component: 579458
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT NOTICED AN ELECTRICAL ARCING WHEN PUSHING ON ANNUNCIATOR PANEL DURING A NIGHT FLIGHT.  FOUND A LIGHT ASSY MOUNTED BEHIND ANNUNCIATOR PANEL, HAD INSUFFICIENT CLEARANCE TO THE SOLDER JOINT ON THE UPPER LEFT ANNUNCIATOR LIGHT.  RECOMMEND AN INSPECTION IN THIS AREA AND REMOVAL OF THE SPACER ON THE LIGHT ASSY SHAFT AND/OR SHIMMING WITH WASHERS OF THE ANNUNCIATOR PANEL AT THE TWO MOUNTING POINTS TO ACHIEVE SOME CLEARANCE.
